# SDR USAA2012022000042

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33592
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 22DS BETWEEN FR14 TO FR 17 & BETWEEN -Y1456 TO -Y1959.  REPAIRED FLOOR PANEL IAW TR330-5302-11-0330.
